# SDR ABXA9701125

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3917624517
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT LOWER DOOR STOP BRACKET CRACKED ON VENTRAL DOOR JAMB.  REPLACED BRACKET IAW DC9 SRM 51-30-2.
